Doctor insights on:
Metrogel Vaginal Agent
Vaginal supp abiotic: I would not use them both vaginally without talking to your Dr. Or we can chat and see what is best. ...Read more
If I take metrogel vaginal will that help with burning around the clitoris or jus the vagina whole?
I have unprotected sex while on metrogel-vaginal. What can happen to me? My boyfriend went to the doctor and they say he is ok.
Topical metronidazol: This should have no serious side-effects. Peripheral neuropathy has been described with systemic use of metronidazole, but not with topical applications. Anything can cause allergic reactions, but otherwise there should be no problem, although if you are having unprotected sex you may become pregnant, or if your bf is not monogamous, stds are always possible. ...Read more
Using metrogel vaginal would it cause head to feel funny I'm scared of Meds cause side effects or reaction or dizziness sjs or numbness ?
About fear...: Fear makes the head feel funny. As president Franklin D. Roosevelt once said about 80 years ago, "... let me assert my firm belief that the only thing we have to fear is fear itself..." Medicine is full of uncertainties, so one must find a doctor to trust. If that doctor says don't worry, then fear not. A good doctor will let his patient know when the time comes to worry, no sooner and no later. ...Read more
I need to take metrogel vaginal for an inflammation. I am currently breastfeeding. Is it okay to continue to breastfeed while using this vaginal cream?
According : According to research Metronidazole used vaginally (metro-gel) is unlikely to be of concern while breastfeeding. Obviously this is your decision, but i personally feel it is safe. If i were breastfeeding myself i would use it without question. If you have further concerns please discuss this with your doctor. Take care. ...Read more
I am 9 weeks pregnant and my gynecologist prescribed me Metrogel vaginal for BV for 5 days. Is it safe to use during first trimester?
Contact your OB MD: Please contact the OB MD who prescribed the medication as you are presently under their care. ...Read more
Is it normal to have an increased vaginal discharge while using Metrogel for an apparent infection?
Possible: Just finish you treatment course and then if still having discharge two days later, get rechecked. ...Read more
After using metrogel to treat my bv, i've had vaginal itching. Is that a side affect and if so how long after the last dose does it go away?
See your doctor: If there hasn't been any resolution for a month, see your doctor. He/she should be able to diagnose and treat it appropriately. ...Read more
I have vaginal irritation, discharge i can see inside & pain below my bellybutton. I took metrogel or BV & flucanzazole for precaution what's the prob?
See gynecologist: You and the discharge need to be examined to clearly establish a diagnosis. This cannot be done over the internet. Go see someone and get managed appropriately. Good luck. ...Read more
Can I drink alcohol while using vaginal metronidazole metrogel? It isn't the oral pills so I was unsure.
No: Alcohol is a poison and it never did anybody any good, ever. If you are only 20 years old, it is illegal for you to drink alcohol. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Get HPV vaccine. ...Read moreSee 2 more doctor answers
Vaginal itching 5 wks. Treated twice w/ 1-day Monistat, before & after period. Still itch. Assumed BV, got Metrogel. Then, 3-day Monistat. Still itch!
Need more info: Go back to your GYN. Have him/her do a culture to make sure that you do indeed have a yeast infection. Also have the GYN demonstrate the proper way to utilize the vaginal prescription drug and use it as directed. By the way if you are diabetic that also may be a problem here. ...Read moreSee 1 more doctor answer
I have been taking metronidazole 500mg for about a week and i'm still having vaginal pains and itching accureing what should I do?
IT CAN: Any intravginal gel has a potential for leaking out but it is still effective ...Read more